Thread: Enanth question...
10-19-2003, 05:40 PM #1
I am 5 weeks into a 12 weeker. I am using 500mg of enanth/wk. I just finished my first vial last week and started a new one. I was starting to feel great. Up till i changed to a new vial i was feeling better and better, happier and almost
a nice euphoric feeling. Now i feel as though thats all gone... I even tried to increase this week and added another dose thinking i may have f*cked up a shot
somewhere. Another possibility is i finished up my var 2wks ago as well. Could it have taken this long for the var to stop working if it was the stuff making my world good?? I seem to have lost my ever increasing sex drive as well...
Does this happen when your natural test production shuts down??
I need some answers from you dudes in the know.
10-19-2003, 05:51 PM #2
Bro are you using an anti-e?
10-19-2003, 06:44 PM #3
Yah Johnny i am. Im using liquid letro. Im only using 0.3ml or 3/4 of a mg eod.
This is to combat the bloat associated with test. Is there something up with that??
10-19-2003, 11:26 PM #4
Bump. Anyone have anything to share?? Constructive hopefully.
10-20-2003, 12:20 AM #5
Im figuring that Johnny was hinting at the fact that using an anti e may hinder your gains.....You may try to lower the dose on the anti e or stop it all together and wait to see if you get the sides your using it for, to a bad enough degree to use it again.
10-20-2003, 01:47 AM #6
Well i have been taking the femara at the low dose of .75mg oed since day 1 of this cycle. I didnt have the drop off in energy and all the rest of it till i switched to a new vial... I will keep on pluggin for a couple more weeks and see if it turns around..
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)